# SDR TWAA0003707

- Difficulty date: February 25, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N984Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47412
- Aircraft time: 71,674 hours, 81,088 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, THE LT WING TE FLAP, OTBD FLAP IDLER HINGE INBD AND OTBD, UPPER ATTACH ANGLES ON INTERIOR OF FLAP HAD FIELD REPAIR INSTALLED.  REPLACED HINGE IDLER INBD AND OTBD ATTACH ANGLES PER SRM 51-30-2 FOR RIVET REMOVAL AND INSTALLATION.
